3 doctors weighed in:

If I have chronic hypertension, should I double up on my meds to help reduce chances to prevent damage during the flight?

3 doctors weighed in
Dr. Mark Stern
Internal Medicine - Cardiology
1 doctor agrees

In brief: No

No, doubling your BP meds may lower your blood pressure too much and make you dizzy or even make you faint; don't do it !

In brief: No

No, doubling your BP meds may lower your blood pressure too much and make you dizzy or even make you faint; don't do it !
Dr. Mark Stern
Dr. Mark Stern
Thank
Dr. Xin-Nong Li
Internal Medicine

In brief: NO,

You should keep the same dosage if your blood pressure has been under controled.
Taking a flight should not affect it. Double the dosage may cause your blood pressure too low that can cause dizziness or heart rate too slow or too fast.

In brief: NO,

You should keep the same dosage if your blood pressure has been under controled.
Taking a flight should not affect it. Double the dosage may cause your blood pressure too low that can cause dizziness or heart rate too slow or too fast.
Dr. Xin-Nong Li
Dr. Xin-Nong Li
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors